Sign in
Single species models with logistic growth and dissymmetric impulse dispersal
Journal article   Peer reviewed

Single species models with logistic growth and dissymmetric impulse dispersal

Long Zhang, Zhidong Teng, Donald L DeAngelis and Shigui Ruan
Mathematical biosciences, Vol.241(2), pp.188-197
2013-02
PMID: 23220292

Abstract

Permanence Periodic solution Extinction Global stability Single species Impulsive dispersal

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
International collaboration
Citation topics
9 Mathematics
9.162 Numerical Methods
9.162.476 Global Stability
Web Of Science research areas
Biology
Mathematical & Computational Biology
ESI research areas
Biology & Biochemistry

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

#3 Good Health and Well-Being

Source: InCites

Details